# SDR AC2A0000079

- Difficulty date: July 8, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Strap
- Part number: 430336437101
- Condition: Debonded
- Location: Landing Skid
- Part time: 2,295 hours
- Component: Skid Ldng Gear
- Component part number: 430705002103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LANDING GEAR STRAP ASSY HAD RUBBER PAD DEBONDED.  REPLACED AFT STRAP ASSY.  (X)
